# SDR UALA2009113003696

- Difficulty date: November 29, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 53,897 hours, 9,862 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF SCRATCH AT STA. 676 AT W L 200.44 LT SIDE OF AC APPROX. 36IN. ABOVE CTR PITOT STATIC PORT.  DAMAGE MEASURES 3.125 X 5.5 WITH A DEPTH OF .091. W OVER Y OK FOR DENT. SKIN THICKNESS AFTER GOUGE BLEND .058. METAL REMOVAL EXCEEDS 15 PERCENT OF .080 ORIGINAL THICKNESS. REPAIR TO BE ACCOMPLISHED IN 50 HOURS PER LIMITS IN SRM 53-00-01 PAGE 122, GRAPH AREA B, FOOTNOTE 2.^29NOV LAX INF-  :DAMAGE LOCATED AT STA 683, 2 INCHES ABOVE STR28L.  ACP NDT FOR MATERIAL LOSS, HFEC FOR CRACKS INTERNAL & EXTERNAL FOUND FUSELAGE SKIN WITH 0.013" LOSS, SMOOTH, CRACK FREE AND WITHIN LIMITS.
